# SDR QXEA0001144

- Difficulty date: April 26, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 4,069 hours, 5,590 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- NR 2 GCU FAILURE ON ENGINE START.  START CONTINUED NORMALLY BUT RAMP PERSONNEL REPORTED SMOKE FROM GPU RECEPTICAL.  INSPECTED AND FOUND BACKSIDE OF EXTERNAL POWER PLUG ASSEMBLY CRACKED.  REPAIRED RECEPTICAL.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
